how long does tramadol stay in your system after you stop taking it. I only took it for about a week and didn't like the way it made me feel so i stopped. Now i've been plagued with blisters and extreme itching on my forearms after being in the sun for as little as 3-5 mins. Sometimes it's even just the warm air that starts the itching and burning with blisters. I'm assuming it's a side effect of the Tramadol but i was wondering if there is anything i can do/take to relieve myself!
- 14 Jul 2014 by hideandseek
- 15 July 2014
Hi, skin problems have been linked to Tramadol usage. It isn't very common but is listed as a potential side effect (affecting more than 1 person in 1000). And ii makes sense that the sun could exacerbate this. Hopefully now that you have discontinued use this skin condition will clear up quickly... I have read conflicting information about how long the Tramadol will stay in your system, from 48 - 72 hours, or 3 - 5 days.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2009 • 1 answer
Posted 29 Jun 2010 • 1 answer
Posted 15 Jun 2012 • 1 answer
Posted 6 Aug 2012 • 1 answer
While taking Warfarin are you sensitive to sunlight and should I avoid prolonged exposure to the sun
Posted 8 May 2013 • 1 answer